Can low potassium cause your muscles to twitch and make you feel shaky? Because from time to time I get this feeling of little twitches throughout my body. My muscles cramp as well. Also sometimes, I start shaking and can't stop for up to a few days even. I've had bloodwork done at the doctors, and found out that my potassium was low a few weeks ago. Could that be causing these symptoms?
On top of that, I've had some weight loss and a problem with my blood pressure dropping too low when I change position. (I don't know the numbers, but I had an orthostatic blood pressure test and was told that my numbers dropped a little low.)
Potassium deficiencies and magnesium deficiencies often come hand in hand. Your problems. Even on its own Potassium could cause these problems, but I would see what your magnesium levels and absorption is.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.